# SDR AALA20120627007

- Difficulty date: June 16, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 36,133 hours, 14,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE ANGLE AT STATION 360 CORRODED.  REPLACED CREASE ANGLE PER SRM 51-10-5 AND EA B737-53-024656.
